Algebraic connectivity of network-of-networks having a graph product structure

Hojin Lee, Linh Thi Hoai Nguyen, Yasumasa Fujisaki

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper, we present a method for finding the algebraic connectivity of network-of-networks having a graph product structure. The network consists of several homogeneous (identical) subsystems connected with each other according to an interconnection graph. We show that the algebraic connectivity can be calculated from properties of graphs corresponding to the subsystem and the interconnection. Furthermore, we indicate that the algebraic connectivity of the entire system does not exceed those of the subsystem and the interconnection.

Original languageEnglish
Pages (from-to)15-20
Number of pages6
JournalSystems and Control Letters
Volume104
DOIs
Publication statusPublished - Jun 1 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science(all)
  • Mechanical Engineering
  • Electrical and Electronic Engineering

Cite this